# SDR YENA2024030500348

- Difficulty date: March 4, 2024
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N236JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 035
- Aircraft time: 45,112 hours, 29,303 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frm 14
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: INITIAL INSPECTION: [CPCP FINDING]: CORROSION ON CROSS BEAM LOCATED BTW FR14 AND Y=310RH TO Y=770RH AT FWD FUSELAGE FLOOR STRUCTURE.; REF. TOMEX NR00182/JETBLUE WO1284057 NR00021.  CORROSION ON CROSS BEAM LOCATED BTW FR14 AND Y=310RH TO Y=-770RH AT FWD FUSELAGE FLOOR STRUCTURE WAS REMOVED PER EMB-190 SRM 51-12--01 AND SRM 51-10-03, IT WAS MEASURED ANDEVALUATED OUT OF LIMIT. (CONSIDERED A MAJOR REPAIR)
